Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2018, Article ID 3416860, 18 pages
https://doi.org/10.1155/2018/3416860
Research Article

Numerical Solution to Coupled Burgers’ Equations by Gaussian-Based Hermite Collocation Scheme

1Faculty of Science Environment and Energy, King Mongkut’s University of Technology North Bangkok (Rayong Campus), Rayong 21120, Thailand
2School of Mathematics, Institute of Science, Suranaree University of Technology, Nakhon Ratchasima 30000, Thailand
3Centre of Excellence in Mathematics, Bangkok 10400, Thailand

Correspondence should be addressed to Sayan Kaennakham; ht.ca.tus.g@kk_nayas

Received 8 May 2018; Revised 21 August 2018; Accepted 4 September 2018; Published 27 September 2018

Academic Editor: Mustafa Inc

Copyright © 2018 Nissaya Chuathong and Sayan Kaennakham. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nissaya Chuathong and Sayan Kaennakham, “Numerical Solution to Coupled Burgers’ Equations by Gaussian-Based Hermite Collocation Scheme,” Journal of Applied Mathematics, vol. 2018, Article ID 3416860, 18 pages, 2018. https://doi.org/10.1155/2018/3416860.